Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes tiredness, headache and backpain while looking on monitor?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
I am feeling tired and not feeling to work, and I have regular head ache now a days while looking on monitors. During night time I feel back pain and not getting good sleep at all. What will be the problem and which specialty I have to consult? Also i have symptoms for worms where i am feeling irritatted during night times. I took a tablet around 2 months back for this.
Posted Sun, 23 Mar 2014 in General Health
Answered by Dr. Prasad 2 hours later
Brief Answer: Internist would be the first choice... Detailed Answer: Hi, I see your symptoms are spread across various parts of the body. Most likely these complaints are occupation and ergonomics related. And small changes with your ergonomics will make big difference. I would advice you take frequent breaks during work, drink lots of fluids and use eye lubricants such as moisol eye drops frequently. That being said, it is definitely a good idea to consult a specialist and get an opinion about other parameters involved. Internist will be my first choice. If needed, you will be referred to an ophthalmologist and physiotherapist. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor